Chaotic Behavior in a Switching Delay Circuit

Akihito MATSUO  Hiroyuki ASAHARA  Takuji KOUSAKA  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E95-A   No.8   pp.1329-1336
Publication Date: 2012/08/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E95.A.1329
Print ISSN: 0916-8508
Type of Manuscript: PAPER
Category: Nonlinear Problems
interrupted circuit,  switching delay,  chaotic attractor,  bifurcation structure,  return map,  invariant interval,  

Full Text: PDF>>
Buy this Article

This paper clarifies the bifurcation structure of the chaotic attractor in an interrupted circuit with switching delay from theoretical and experimental view points. First, we introduce the circuit model and its dynamics. Next, we define the return map in order to investigate the bifurcation structure of the chaotic attractor. Finally, we discuss the dynamical effect of switching delay in the existence region of the chaotic attractor compared with that of a circuit with ideal switching.